# SDR AALA202306267628

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,808 hours, 10,601 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRIC GENERATOR SYSTEM R STATUS MESSAGE DISPLAYED. SATELLITE COMMUNICATIONS SYSTEM INOPERATIVE.  EMERGENCY DECLARED; FLIGHT RETURNED TO PHX LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202306231386: MAINTENANCE REPLACED RIGHT ENGINE IDG PER AMM 24-11-01 (AALA202306231386). MAINTENANCE PERFORMED SATISFACTORY RESET AND OPERATIONAL CHECK OF SATCOM SYSTEM (AALA202306267628). NO FAULTS NOTED.** (CLOSED)
